# SDR DALA2021081104606

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REFERENCE TO NRC 00499: CORROSION ON STRINGER LBL 16.10 AND STA 1310 (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00963: STRINGER LBL 16.10 AND STA 1310 WAS REPAIRED PER B757-200 SRM. (1904758)
